Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 22, 2014, 2:20 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2014, 2:20 PM MDT (20:20 UTC)
- Expired
- Sep 22, 2014, 4:15 PM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 86 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WGUS55 KABQ 222020
FFWABQ
NMC011-019-222215-
/O.NEW.KABQ.FF.W.0072.140922T2020Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT MON SEP 22 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 415 PM MDT
* AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN NEAR AND SOUTH YESO...OR ABOUT 20 MILES WEST
AND SOUTHWEST OF FORT SUMNER. THIS INCLUDES THE YESO CREEK DRAINAGE.
RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN MAY HAVE FALLEN SINCE
AROUND NOON MDT...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
EXPECTED. THE HEAVY RAIN WAS SLOWLY SHIFTING NORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
3462 10438 3442 10432 3428 10418 3417 10426
3417 10447
$$
KJ2 follow-up statements
202
WGUS75 KABQ 222100
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT MON SEP 22 2014
NMC011-019-222215-
/O.CON.KABQ.FF.W.0072.000000T0000Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
300 PM MDT MON SEP 22 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
CENTRAL GUADALUPE AND CENTRAL DE BACA COUNTIES...
AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN EXTENDING FROM NEAR SUMNER LAKE SOUTH TOWARD
THE PECOS RIVER ABOUT 20 MILES SOUTH OF FORT SUMNER. RAINFALL RATES
BETWEEN 1 AND 2 INCHES PER HOUR CAN BE EXPECTED. SIGNIFICANT
IMPACTS ALONG HIGHWAY 60 BETWEEN FORT SUMNER AND YESO ARE EXPECTED.
THE VERY HEAVY RAIN WAS SLOWLY SHIFTING TOWARD THE EAST AND NORTHEAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
&&
LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
3462 10438 3442 10432 3428 10418 3417 10426
3417 10447
$$
KJ260
WGUS75 KABQ 222208
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT MON SEP 22 2014
NMC011-019-222216-
/O.EXP.KABQ.FF.W.0072.000000T0000Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
408 PM MDT MON SEP 22 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MDT FOR CENTRAL
GUADALUPE AND CENTRAL DE BACA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
3462 10438 3442 10432 3428 10418 3417 10426
3417 10447
$$
KJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 11:49 AM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 22, 11:49 AM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MDT MON SEP 22 2014 .AVIATION... 18Z TAF CYCLE NUMEROUS SHRA/TSRA EXPECTED THROUGH THE EVENING HOURS. WIDESPREAD MVFR AND IFR CIGS/VSBYS WILL CONTINUE ALONG AND EAST OF THE CENTRAL MT CHAIN...WITH LOCALIZED MVFR CIGS/VSBYS ACROSS THE WEST WITH STRONGER STORMS. MT OBSCURATIONS LIKELY. LOW CIGS SHOULD CONTINUE INTO THE OVERNIGHT HOURS ACROSS THE EAST...BUT SHOULD QUICKLY DISSIPATE EARLY TUES MORNING AS DRIER AIR FILTERS IN. LESS STORM COVERAGE EXPECTED TUESDAY. 34 && .PREV DISCUSSION...345 AM MDT MON SEP 22 2014... .SYNOPSIS... ONE MORE DAY OF SCATTERED TO NUMEROUS SHOWERS AND STORMS...SOME WITH LOCALLY HEAVY RAIN AND FLASH FLOOD POTENTIAL...ACROSS MUCH OF THE FORECAST AREA AS MOISTURE REMAINS HIGH ACROSS THE AREA AND A LOW PRESSURE TROUGH REACHING THE CENTRAL ROCKIES BRUSHES THE NORTHERN PORTION OF THE STATE. CHANCES TO BE LOWEST ACROSS THE FAR NORTHWEST ESPECIALLY BY THIS AFTERNOON. DRIER WEATHER PATTERN WILL DEVELOP BY TUESDAY. SPOTTY SHOWER AND STORM POTENTIAL MAY INCREASE BY THURSDAY OR FRIDAY AND OVER THE WEEKEND AS FIRST A WEAK LOW PRESSURE SYSTEM ALOFT RETROGRADES SOME TOWARD EASTERN NEW MEXICO AND LATER ANOTHER AND STRONGER UPPER LOW PRESSURE SYSTEM MOVES TOWARD THE CENTRAL ROCKIES. && .DISCUSSION... FINALLY AFTER TODAY IT LOOKS LIKE NM WILL BE GETTING OUT OF THE HIGH RISK HEAVY RAIN BUSINESS FOR AT LEAST AWHILE AND UMBRELLA SALES MAY DIP A BIT. BUT TODAY AND TONIGHT...THE LATTER MAINLY EAST AND SOUTH...WILL STILL BRING HEAVY RAIN POTENTIAL. THE FLASH FLOOD WATCH AREA WILL BE KEPT AS IS FOR THIS EARLY MORN FCST PACKAGE...BUT DO HAVE SOME CONCERNS ABOUT THE EAST SLOPES OF SANDIAS AND ESPECIALLY NORTH TO THE SANGRE DE CRISTOS...ALONG WITH THEIR ADJACENT HIGHLANDS TO THE EAST. THE LATTER AREA GOT HAMMERED QUITE STRONGLY WITH HEAVY RAIN WITH CIMARRON VICINITY REPORTEDLY HIT THE HARDEST. WHILE STILL SOME SPOTTY RAINS ONGOING AS OF THIS WRITING...NO HEAVY RAIN IS CURRENTLY BEING NOTED ACROSS THE FCST AREA AND IT LOOKS AS THOUGH AREAS SOUTH OF INTERSTATE 40 IN CURRENT WATCH AREA WILL BE HIT THE HARDEST WITH ADDITIONAL RAINFALL LATER TODAY INTO THIS EVE. NEXT SHIFT WILL BE ACCESSING NEWER FCST MODEL DATA THROUGH THE DAY AND UPDATING WATCH CONFIGURATION IF NEEDED BASED ON ANY PROJECTED SHIFTS IN HEAVY RAINFALL. ANY LINGERING SIGNIFICANT EVE RAINFALL SHOULD GREATLY DIMINISH LATE TONIGHT WITH TUE THROUGH THU BEING MORE OF A RECYCLING MODE FOR MOISTURE AND PRECIP. AFTER WEAK TO MODERATE DRYING ACROSS NW HALF TO TWO THIRDS OF THE STATE TUE WITH THE PASSAGE OF THE MID AND UPPER TROUGH...SOME FURTHER DRYING SHOULD OCCUR MIDWEEK DUE TO SUBSIDENCE FROM A BUILDING RIDGE NEAR TO JUST WEST OF AZ LINE. CHANCES FOR CONVECTION MAY INCREASE AGAIN BY THU AFTN OR FRI. MODELS INDICATE THE CURRENT UPPER TROUGH NEARING THE N AND CENTRAL ROCKIES WILL MOVE THROUGH THAT AREA THEN SLOW DOWN AND PERHAPS EVEN RETROGRADE AROUND UPPER HIGH CIRCULATION...POSS INCREASING SHOWER CHANCES MAINLY CENTRAL MT CHAIN EASTWARD. ANOTHER VERY DEEP TROUGH STILL FORECAST TO MOVE INTO THE WEST COAST BY FRI...THOUGH CANADIAN AND EUROPEAN MODELS SOMEWHAT SLOWER WITH ITS ARRIVAL THERE. THIS COULD INCREASE CHANCES FOR PRECIPITATION AGAIN OVER MUCH OF THE REGION BETWEEN SAT AND MON. 43 && .FIRE WEATHER... CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH NEXT WEEKEND. MODELS...IN REASONABLE AGREEMENT THROUGH THE WORK WEEK AND UPCOMING WEEKEND...ALTHOUGH SOME MODEST DIFFERENCES EMERGE LATE SUNDAY IN FEATURE PLACEMENT WITHIN AGREEMENT ON THE BASIC WEATHER STORY. RIDGE EXTENDING FROM THE TROPICAL EAST PACIFIC ACROSS THE SOUTHWEST TO THE WESTERN GULF OF MEXICO IS RECEIVING A NORTHERN CLIP FROM SHORTWAVE MOVING THROUGH THE SALT LAKE AREA EN ROUTE TO THE NORTHERN PLAINS STATES. NORTHEAST CORNER OF NEW MEXICO WILL BE CLIPPED BY EXTREME SOUTHERN EXTENT OF THE SYSTEM IN TIME FOR AMPLIFICATION OF THE RIDGE ACROSS THE SOUTHWESTERN U.S. THROUGH MIDWEEK. UPSTREAM...SUBSTANTIAL NORTH PACIFIC TROUGH AMPLIFYING ABOUT CIRCULATION CENTER OFF THE CANADIAN WEST COAST WILL DIG TO SOUTHERN CALIFORNIA BY THE END OF THE WORK WEEK...AS UPSTREAM RIDGE HANGS TOUGH FROM BAJA CALIFORNIA ACROSS ARIZONA AND WESTERN NEW MEXICO ACROSS THE NORTHERN PLAINS STATES AND INTO WESTERN ONTARIO IN CENTRAL CANADA. WEST COAST TROUGH WILL START SLOW DRIFT TO THE EAST HEADING INTO THE WEEKEND...REACHING THE FOUR CORNERS LATE SATURDAY. DOMESTIC GFS SOLUTION AND EUROPEAN ECMWF SOLUTION BOTH AGREE ON THE IDEA...BUT GFS IS RUNNING SLIGHTLY AHEAD OF ECMWF IN PLACING CLOSED LOW OVER THE NORTHERN GREAT BASIN...AND MOVING TROUGH BASE INTO WESTERN NEW MEXICO BY SUNDAY. BOTH SYSTEMS MOVING ACROSS NORTHERN NEW MEXICO THROUGH MONDAY OF THE FOLLOWING WORK WEEK...WITH GFS SLOWER AND DEEPER AS CLOSED LOW MOVES ACROSS THE CENTRAL ROCKIES WHILE ECMWF IS MORE PROGRESSIVE AND LESS AMPLIFIED. GFS BUILDS TRAILING RIDGE OVER THE WESTERN U.S...WHILE ECMWF STILL ADVERTISING SERIES OF SHORTWAVE TROUGHS MOVING THROUGH MIDWEEK NEXT WEEK. STILL SOME TIME TO RESOLVE THE DIFFERENCES...BUT WILL KEEP FORECAST THINKING POINTED AT AN ACTIVE PATTERN FOR THE OUTER PERIODS. FOR TODAY...COOLER AND SHOWERY...WITH TEMPERATURES 3 TO 8 DEGREES BELOW NORMAL OVER MUCH OF THE STATE...A LITTLE CLOSER TO NORMAL OVER THE WEST AND NORTHWEST. HEAVIEST SHOWER FOCUS SOUTH AND EAST...WITH HEAVIEST RAINFALL OVER THE SOUTHEAST PLAINS OF EASTERN LINCOLN AND CHAVES COUNTIES...AND LOCALLY HEAVY RAINS OVER THE SANGRE DE CRISTO MOUNTAINS. MINIMUM HUMIDITIES IN THE 60S EAST...AND 30S AND 40S IN THE WEST WITH GENERALLY GOOD VENTILATION FOR ALL BUT THE SOUTHWEST MOUNTAINS...WHERE DEGRADED CONDITIONS WILL PREVAIL. SOUTH WINDS WILL BECOME BREEZY THIS AFTERNOON OVER THE NORTHEAST PLAINS. EXCELLENT HUMIDITY RECOVERIES OVERNIGHT. FOR TUESDAY...TEMPERATURE REBOUND MOVES ALL BUT THE EXTREME SOUTH AND EAST BACK ABOVE NORMAL...WITH DRAMATIC DOWN TICK IN SHOWER COVERAGE...WHICH WILL FOCUS ON THE SOUTHERN HALF OF THE STATE AT GREATLY REDUCED INTENSITY. SOLID DRYING OUT BRINGING WESTERN MINIMUM HUMIDITIES INTO THE 20S AND 30S PCT...WHILE THE EAST REMAINS IN THE 30S AND 40S PCT. GRADUAL DEGRADING OF VENTILATION...WITH BEST CONDITIONS IN THE EAST...AND CONDITIONS BECOMING MARGINAL IN THE WEST. GENERALLY LIGHT SURFACE WINDS. GOOD TO EXCELLENT HUMIDITY RECOVERIES OVERNIGHT...BEST IN THE SOUTH AND EAST. FOR WEDNESDAY...RIDGE BUILDING SOLIDLY OVER THE DESERT SOUTHWEST WILL SHIFT ISOLATED TO SCATTERED SHOWER COVERAGE BACK TO THE EAST IN A STEADY TEMPERATURE AND HUMIDITY REGIME AND GENERALLY LIGHT WINDS. POOR TO FAIR VENTILATION WEST...WITH FAIR TO GOOD CONDITIONS IN THE EAST. CONTINUED GOOD TO EXCELLENT HUMIDITY RECOVERIES...BEST IN THE EAST. OUTLOOK...THURSDAY THROUGH SATURDAY...GRADUAL COOLING TREND WILL PUSH MAXIMUM TEMPERATURES BACK BELOW NORMAL BY THE WEEKEND AS LARGE WEST COAST TROUGH MAKES AGONIZINGLY SLOW APPROACH TO THE FOUR CORNERS...ARRIVING LATE SATURDAY. SHOWER COVERAGE WILL SHIFT OUT OF THE EAST AND BACK INTO THE WEST FRIDAY AND SATURDAY WITH GRADUAL BOOSTS IN MINIMUM HUMIDITIES INTO THE 30S WEST AND 40S PCT EAST. IMPROVING VENTILATION THROUGH THE PERIOD...WITH MOST SPOTS RUNNING GOOD OR BETTER...WITH VERY GOOD TO EXCELLENT VENTILATION ACROSS MUCH OF THE WEST...AND IN THE NORTHEAST...BY SATURDAY. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-509-520-523>526-533>540. &&
Hazardous weather outlook, Sep 22, 5:49 AM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT MON SEP 22 2014 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 549 AM MDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH VERY HEAVY RAIN...ARE EXPECTED AGAIN TODAY INTO THIS EVENING ACROSS MOST OF NORTH AND CENTRAL NEW MEXICO. THIS MAY LEAD TO LOCALIZED OCCURRENCES OF FLASH FLOODING...ESPECIALLY FOR AREAS THAT HAVE RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR BURN SCARS. THE HEAVIEST RAINS ARE MOST LIKELY TO FALL ACROSS AREAS FROM THE SOUTHEAST PLAINS WEST TO THE MANZANO AND NORTHERN SACRAMENTO MOUNTAINS...LOWER RIO GRANDE VALLEY AND THE NORTHERN GILA REGION. ISOLATED LOCATIONS MAY RECEIVE UP TO 2 OR 3 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:00 PM MDT | Special Weather Statement | ABQ | McKinley | 30 min |
| Sep 21, 7:12 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Sep 21, 8:25 PM MDT | Areal Flood Advisory | ABQ | Catron | 110 min |
| Sep 21, 10:51 PM MDT | Areal Flood Advisory | ABQ | Colfax | 114 min |
| Sep 21, 11:01 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel, Union | 119 min |
| Sep 21, 11:23 PM MDT | Areal Flood Advisory | ABQ | Catron | 112 min |
| Sep 22, 1:11 AM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Sep 22, 9:42 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Sep 22, 11:01 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 44 min |
| Sep 22, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 112 min |
| Sep 22, 11:46 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 119 min |
| Sep 22, 1:04 PM MDT | Areal Flood Advisory | ABQ | Chaves | 116 min |
| Sep 22, 1:14 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 3 hr |
| Sep 22, 1:42 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 2 hr |
| Sep 22, 1:50 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 55 min |
| Sep 22, 2:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Sep 22, 2:57 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Sep 22, 3:34 PM MDT | Areal Flood Advisory | ABQ | Cibola | 116 min |
| Sep 22, 3:36 PM MDT | Special Weather Statement | ABQ | Colfax | 54 min |
| Sep 22, 4:25 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Sep 22, 4:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 119 min |
| Sep 22, 4:36 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 114 min |
| Sep 22, 4:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Sep 22, 4:50 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Sep 22, 5:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.